Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

698 results for “equation”

Set a search alert
Research ArticleOpen accessEvery word in the titleOn The Diophantine Equation xa + ya = pkzbKeng Yarn Wong, Hailiza KamarulhailiIn this study, we consider the Diophantine equation xa + ya = pkzb where p is a prime number, gcd(a, b) = 1 and k,a,b∈Z+. We solve this equation parametrically by considering different cases of x and y and find that there exist infinitely many nontrivial integer solutions, where the formulated parametric solutions solve xa + ya = pkzb completely … …Journal of Mathematics and Statistics, Vol. 13, Issue 1 · 11 Mar 2017 · 7,288 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.This work shows that the Bratu equation belongs to a general class of Liénard-type equations for which the general solution may be exactly and explicitly computed within the framework of the generalized Sundman transformation. In this perspective the exact solution of the Bratu nonlinear two-point boundary value problem as well as of some well-known Bratu-type problems have been determined. …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,686 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleq- sl2 and Associated Wave and Heat EquationsSami H. AltoumFor q∈(0, 1), the q- deformation of the sl2 Lie algebra (denoted by q-sl2) is introduced and we give its representation. The heat and wave equations associated to the genrators of the q-sl2 are studied. …American Journal of Applied Sciences, Vol. 15, Issue 5 · 12 May 2018 · 7,803 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramThis paper deals with some existence and Ulam-Hyers-q-Mittag-Leffler stability results for q-fractional order pantograph equation. An application is made of a Darbo's fixed point theorem for the existence of solutions. …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,421 accessesView PDFCite
Research NotesOpen accessEvery word in the titleA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaThe paper deals with investigation of the solutions of the boundary value problem for the Cauchy-Riemann equation on the curvelinear strip in the real plane. Here the boundary conditions are in the special type and are fundamental with respect to the direction solutions are used. An analytic form of the solution of considered boundary value problem is obtained. …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,204 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleRK4 Differential Equation to improve QoS in an eUTRAN LTE Network: A Deterministic vs. Stochastic ApproachBrou Pacôme, Pandry Ghislain, Bodjré Aka Hugues Félix, Oumtanaga SouleymaneImproving Quality of Service (QoS) in an eUTRAN LTE network is essential to guarantee optimal performance in the face of dynamic variations in user traffic and radio channel interference. In this context, this paper explores the use of 4th-order Runge-Kutta differential equations (RK4) to model and optimize radio resource management, by comparing a deterministic approach, which assumes stable and predictable … …Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 3 Jul 2025 · 5,877 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Generalization of the Modified Liouville EquationJosé-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-OrtizWe study the modified Liouville equation using various transformations to build dynamical systems and we use Dulac's criterion for give sufficient conditions of the non-existence of periodic orbits in the dynamical systems generated of the modified Liouville equation. …American Journal of Applied Sciences, Vol. 13, Issue 11 · 28 Nov 2016 · 7,018 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.A new algorithm is presented to provide a general solution for a first type Hyper singular Integral Equation (HSIE). The singular integral has been converted into a regular form by cancelling the singularity and then transforming it into a system of algebraic equation based orthogonal poly- nomials. We applied the convergence method presented by (Obaiys, 2013) to conform the numerical … …American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMachine Motion Equations at the Internal Combustion Heat EnginesFlorian Ion T. PetrescuThis paper presents an algorithm for setting the dynamic parameters of the classic main mechanism of the internal combustion engines. One presents the dynamic, original, machine motion equations. The equation of motion of the machine that generates angular speed of the shaft (which varies with position and rotation speed) is deduced by conservation kinetic energy of the machine. An additional … …American Journal of Engineering and Applied Sciences, Vol. 8, Issue 1 · 21 Apr 2015 · 9,387 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleCONSTRUCTION OF GENERAL SUBSUMPTIVE SOLUTIONS OF BOOLEAN EQUATIONS VIA COMPLETE-SUM DERIVATIONAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiBoolean-equation solving permeates many diverse areas of modern science. To solve a system of Boolean equations, one usually combines them into an equivalent single Boolean equation {f(X) = 0} whose set of solutions is exactly the same as that of the original system of equations. One of the general classes of solutions for Boolean equations is the subsumptive general solution, … …Journal of Mathematics and Statistics, Vol. 10, Issue 2 · 13 Mar 2014 · 7,109 accessesView PDFCite